get these at night and sometimes while I am standing or setting
Hello numbers. I am not certain what you mean by high levels of levothyroxine. However, this is a hormone that is natural to the body and must be present. The more you receive the lower your TSH lab test.
If these cramps are new, please call your physician. Levothyroxine does not cause problems, except in very rare circumstances. My question to you is are you taking your daily calcium? Lack of calcium can cause leg cramps. A blood test will provide the answer.
- Levothyroxine Information for Consumers
- Levothyroxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levothyroxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Jan 2013 • 8 answers
Posted 24 Jan 2013 • 1 answer
Posted 27 Oct 2013 • 2 answers
Posted 12 Sep 2015 • 0 answers
Posted 6 Feb 2016 • 1 answer